# SDR SWAA2025092603533

- Difficulty date: August 12, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ASSIST HANDLE NUT ON AFT ENTRY DOORWAY LINING AT AFT GALLEY AREA (2EA REPLACED ASSIST HANDLE NUT ON AFT ENTRY DOORWAY LINING AT AFT GALLEY AREA (2EA) IAW B737-800 AMM 25-21-25-420-801 STEP 3. B.(5) THE INSTALLATION WILL BE DOCUMENTED ON TTG8R008EHAC.
